# SDR SIMA20220510002

- Difficulty date: May 10, 2022
- Submitted: May 14, 2022
- Operation: Air carrier
- Aircraft: N237NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000575
- Aircraft time: 14,660 hours, 9,576 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Spar
- Part number: 17116240408
- Condition: Cracked
- Location: Lh
- Component part number: 17116240408
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH ENHANCED WINGTIP FWD SPAR CRACKED-C/A-RAR LH ENHANCED WINGTIP IAW ERJ 175 AMM 57-30-00
